Share:


Global strong solutions of the density-dependent incompressible MHD system with zero resistivity in a bounded domain

    Jishan Fan Affiliation
    ; Bessem Samet Affiliation
    ; Yong Zhou Affiliation

Abstract

In this paper, we first establish a regularity criterion for the strong solutions to the density-dependent incompressible MHD system with zero resistivity in a bounded domain. Then we use it and the bootstrap argument to prove the global well-posedness provided that the initial data u0 and b0 satisfy that (d-2)||∇u|| L2+||b0||w1,p are sufficiently small with . We do not assume the positivity of initial density, it may vanish in an open subset (vacuum) of Ω.

Keyword : MHD, zero resistivity, bounded domain

How to Cite
Fan, J., Samet, B., & Zhou, Y. (2019). Global strong solutions of the density-dependent incompressible MHD system with zero resistivity in a bounded domain. Mathematical Modelling and Analysis, 24(1), 95-104. https://doi.org/10.3846/mma.2019.007
Published in Issue
Jan 3, 2019
Abstract Views
556
PDF Downloads
453
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

References

[1] J. Fan and F. Li. Global strong solutions to the 3D full compressible NavierStokes system with vacuum in a bounded domain. Appl. Math. Letters, 78:31–35, 2018. https://doi.org/10.1016/j.aml.2017.11.001

[2] J. Fan, F. Li and G. Nakamura. Global strong solution to the 2D densitydependent liquid crystal flows with vacuum. Nonlinear Anal., 97:185–190, 2014. https://doi.org/10.1016/j.na.2013.11.024

[3] J. Fan, F. Li and G. Nakamura. Regularity criteria for the incompressible magnetohydrodynamic equations with partial viscosity. Anal. Appl. (Singap.), 14(2):321–339, 2016. https://doi.org/10.1142/S0219530515500074.

[4] J. Fan, H. Malaikah, S. Monaquel, G. Nakamura and Y. Zhou. Global Cauchy problem of 2D generalized MHD equations. Monatsh. Math., 175(1):127–131, 2014. https://doi.org/10.1007/s00605-014-0652-0.

[5] J. Fan and Y. Zhou. Uniform local well-posedness for the density-dependent magnetohydrodynamic equations. Appl. Math. Letters, 24(11):1945–1949, 2011. https://doi.org/10.1016/j.aml.2011.05.027.

[6] X. Huang and Y. Wang. Global strong solution to the 2D nonhomogeneous incompressible MHD system. J. Differential Equations, 254(2):331–341, 2013. https://doi.org/10.1016/j.jde.2012.08.029.

[7] X. Jia and Y. Zhou. Regularity criteria for the 3D MHD equations involving partial components. Nonlinear Anal. Real World Appl., 13(1):410–418, 2012. https://doi.org/10.1016/j.nonrwa.2011.07.055.

[8] Z. Jiang, Y. Wang and Y. Zhou. On regularity criteria for the 2D generalized MHD system. J. Math. Fluid Mech., 18(2):331–341, 2016. https://doi.org/10.1007/s00021-015-0235-4.

[9] T. Ozawa. On critical cases of Sobolev’s inequalities. J. Funct. Anal., 127(2):259–269, 1995. https://doi.org/10.1006/jfan.1995.1012.

[10] T. Tao. Nonlinear Dispersive Equations: Local and Global Analysis. American Mathematical Society, Provindence, RI, 2006. https://doi.org/10.1090/cbms/106 .

[11] H. Wu. Strong solution to the incompressible magnetohydrodynamic equations with vacuum. Comput. Math. Appl., 61(9):2742–2753, 2011. https://doi.org/10.1016/j.camwa.2011.03.033 .

[12] J. Wu, X. Xu, Q. Jiu, D. Niu and H. Yu. The 2D magnetohydrodynamic equations with magnetic diffusion. Nonlinearity, 78(11):3935–3955, 2015.